# SDR AALA200820080

- Difficulty date: November 11, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 0469
- Aircraft time: 53,486 hours, 20,594 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5361068859301
- Condition: Cracked
- Location: Zone 200
- Part time: 53,486 hours, 20,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER FUSELAGE FITTING CRACKED.  REPLACED FITTING IAW SRM 53-12-81-0 ITEM NR 180A.
